Alert archive / Louisiana / River Flood Warnings in 2020

River Flood Warning 52, NWS Lake Charles, LA

August 25, 2020Calcasieu Parish, Cameron Parish, Louisiana; Orange County, Texas

NWS Lake Charles, LA issued this river flood warning at Aug 25, 2020, 2:48 PM CDT for Calcasieu Parish, Cameron Parish, Louisiana; Orange County, Texas. It took effect at Aug 27, 2020, 5:53 AM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Aug 25, 2020, 2:48 PM CDT (19:48 UTC)
In effect from
Aug 27, 2020, 5:53 AM CDT
Expired
Aug 28, 2020, 8:33 AM CDT
In force
27 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Major

Counties Calcasieu Parish, LA, Cameron Parish, LA, Orange County, TX

The radar

The Lake Charles radar (KLCH), 49 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabine River at Orange (ORNT2).

Action stage
3.5 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
6 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08030540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

373 
WGUS44 KLCH 251948
FLWLCH

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles LA
248 PM CDT Tue Aug 25 2020

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-262000-
/O.NEW.KLCH.FL.W.0052.200827T1255Z-200829T1943Z/
/ORNT2.3.ER.200827T1255Z.200827T1800Z.200828T1942Z.NO/
248 PM CDT Tue Aug 25 2020

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Sabine River Near Orange.
* From Thursday morning to Saturday afternoon.
* At 2:15 PM CDT Tuesday the stage was 2.1 feet.
* Flood stage is 4.0 feet.
* Major flooding is forecast.
* Forecast...THIS FORECAST IS BASED ON POTENTIAL STORM SURGE MORE 
  THAN LOCAL HEAVY RAINFALL AFFECTS. THE RIVER MAY TAKE LONGERTO 
  RECOVER IF THE HEAVIEST RAINFALL OCCURS NEAR THIS LOCATION. THE 
  PATH OF LAURA WILL HAVE A SIGNIFICANT AFFECT ON THIS FORECAST. THE 
  FURTHER EAST THE STORM, THE LESS LIKELY THIS WILL OCCUR. THE 
  FURTHER WEST IT GOES, THE LIKLIER TO REACH MAJOR FLOODING. 
  SIGNIFICANT UPDATES TO THIS FORECAST ARE LIKELY OVER THE NEXT 24 
  HOURS.
* Impact...At 6.0 feet, Major flooding can be expected. Numerous 
  roads and homes in Orange are subject to flooding. Backwater 
  flooding along Adams Bayou can be expected. Water begins to 
  approach the travel lanes on I-10.
* Flood History...This crest compares to a previous crest of 6.3 
  feet on 04/25/1913.

&&


            Fld   Observed           Forecasts (1 pm CDT)     
Location    Stg   Stg   Day/Time     Wed   Thu   Fri          

Sabine River
Orange      4.0   2.1   Tue 2 pm CDT 2.4   6.2   4.2          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

87
9 follow-up statements
635 
WGUS84 KLCH 251949
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
249 PM CDT Tue Aug 25 2020

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-262000-
/O.CON.KLCH.FL.W.0052.200827T1255Z-200829T1943Z/
/ORNT2.3.ER.200827T1255Z.200827T1800Z.200828T1942Z.NO/
249 PM CDT Tue Aug 25 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Orange.
* From Thursday morning to Saturday afternoon.
* At 2:15 PM CDT Tuesday the stage was 2.1 feet.
* Flood stage is 4.0 feet.
* Major flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 6.2 feet early Thursday afternoon. THIS FORECAST 
  IS BASED ON POTENTIAL STORM SURGE MORE THAN LOCAL HEAVY RAINFALL 
  AFFECTS. THE RIVER MAY TAKE LONGERTO RECOVER IF THE HEAVIEST 
  RAINFALL OCCURS NEAR THIS LOCATION. THE PATH OF LAURA WILL HAVE A 
  SIGNIFICANT AFFECT ON THIS FORECAST. THE FURTHER EAST THE STORM, 
  THE LESS LIKELY THIS WILL OCCUR. THE FURTHER WEST IT GOES, THE 
  LIKLIER TO REACH MAJOR FLOODING. SIGNIFICANT UPDATES TO THIS 
  FORECAST ARE LIKELY OVER THE NEXT 24 HOURS.
* Impact...At 6.0 feet, Major flooding can be expected. Numerous 
  roads and homes in Orange are subject to flooding. Backwater 
  flooding along Adams Bayou can be expected. Water begins to 
  approach the travel lanes on I-10.
* Flood History...This crest compares to a previous crest of 6.3 
  feet on 04/25/1913.

&&


            Fld   Observed           Forecasts (1 pm CDT)     
Location    Stg   Stg   Day/Time     Wed   Thu   Fri          

Sabine River
Orange      4.0   2.1   Tue 2 pm CDT 2.4   6.2   4.2          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

87
779 
WGUS84 KLCH 260408
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1108 PM CDT Tue Aug 25 2020

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-270415-
/O.CON.KLCH.FL.W.0052.200827T1255Z-200829T1943Z/
/ORNT2.3.ER.200827T1255Z.200827T1800Z.200828T1942Z.NO/
1108 PM CDT Tue Aug 25 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Orange.
* From Thursday morning to Saturday afternoon.
* At 2:15 PM CDT Tuesday the stage was 2.1 feet.
* Flood stage is 4.0 feet.
* Major flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 6.2 feet early Thursday afternoon. THIS FORECAST 
  IS BASED ON POTENTIAL STORM SURGE MORE THAN LOCAL HEAVY RAINFALL 
  AFFECTS. THE RIVER MAY TAKE LONGER TO RECOVER IF THE HEAVIEST 
  RAINFALL OCCURS NEAR THIS LOCATION. THE PATH OF LAURA WILL HAVE A 
  SIGNIFICANT AFFECT ON THIS FORECAST. THE FURTHER EAST THE STORM, 
  THE LESS LIKELY THIS WILL OCCUR. THE FURTHER WEST IT GOES, THE 
  LIKLIER TO REACH MAJOR FLOODING. SIGNIFICANT UPDATES TO THIS 
  FORECAST ARE LIKELY OVER THE NEXT 24 HOURS.
* Impact...At 6.0 feet, Major flooding can be expected. Numerous 
  roads and homes in Orange are subject to flooding. Backwater 
  flooding along Adams Bayou can be expected. Water begins to 
  approach the travel lanes on I-10.
* Flood History...This crest compares to a previous crest of 6.3 
  feet on 04/25/1913.

&&


            Fld   Observed           Forecasts (1 am CDT)     
Location    Stg   Stg   Day/Time     Thu   Fri   Sat          

Sabine River
Orange      4.0   2.1   Tue 2 pm CDT 3.3   5.6   3.2          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

87
453 
WGUS84 KLCH 261804
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
104 PM CDT Wed Aug 26 2020

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-271815-
/O.EXT.KLCH.FL.W.0052.200827T1255Z-200829T1930Z/
/ORNT2.3.ER.200827T1255Z.200827T1800Z.200828T1930Z.NO/
104 PM CDT Wed Aug 26 2020

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Sabine River Near Orange.
* From Thursday morning to Saturday afternoon.
* At 12:15 PM CDT Wednesday the stage was 2.7 feet.
* Flood stage is 4.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 6.2 feet early tomorrow afternoon. 
  It will then fall below flood stage early Friday afternoon.
* Impact...At 6.0 feet, Major flooding can be expected. Numerous 
  roads and homes in Orange are subject to flooding. Backwater 
  flooding along Adams Bayou can be expected. Water begins to 
  approach the travel lanes on I-10.
* Flood History...This crest compares to a previous crest of 6.3 
  feet on 04/25/1913.

&&


            Fld   Observed           Forecasts (1 pm CDT)     
Location    Stg   Stg   Day/Time     Thu   Fri   Sat          

Sabine River
Orange      4.0   2.7   Wed 12 pm CD 6.2   4.1   2.9          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

CAR
398 
WGUS84 KLCH 270233
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
933 PM CDT Wed Aug 26 2020

...The Flood Warning is extended for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-280245-
/O.EXT.KLCH.FL.W.0052.200827T1030Z-200829T2100Z/
/ORNT2.3.ER.200827T1030Z.200827T1800Z.200828T2100Z.NO/
933 PM CDT Wed Aug 26 2020

...The Flood Warning is now in effect until Saturday afternoon...

The Flood Warning continues for
  the Sabine River Near Orange.
* From late tonight to Saturday afternoon.
* At 9:15 PM CDT Wednesday the stage was 2.6 feet.
* Flood stage is 4.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight and crest at 6.3 feet early tomorrow afternoon. It will 
  then fall below flood stage Friday afternoon.
* Impact...At 4.0 feet, Flooding of mainly secondary roads near the 
  river can be expected. Steward Road may become impassable near the 
  weigh station in Louisiana. The Louisiana weigh station is 
  flooded. Water surrounds the Louisiana and Texas welcome centers.
* Impact...At 5.0 feet, Moderate flooding can be expected along the 
  river with some roads in Orange likely flooded. Back water 
  flooding can also be expected along Adams Bayou in Orange.
* Impact...At 6.0 feet, Major flooding can be expected. Numerous 
  roads and homes in Orange are subject to flooding. Backwater 
  flooding along Adams Bayou can be expected. Water begins to 
  approach the travel lanes on I-10.
* Flood History...This crest compares to a previous crest of 6.3 
  feet on 04/25/1913.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Thu   Fri   Sat          

Sabine River
Orange      4.0   2.6   Wed 9 pm CDT 6.0   3.8   2.8          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

KLG
510 
WGUS84 KLCH 270939
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
439 AM CDT Thu Aug 27 2020

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-280945-
/O.EXT.KLCH.FL.W.0052.200827T1145Z-200829T2000Z/
/ORNT2.3.ER.200827T1145Z.200827T1800Z.200828T2000Z.NO/
439 AM CDT Thu Aug 27 2020

...The Flood Warning is now in effect until Saturday afternoon...

The Flood Warning continues for
  the Sabine River Near Orange.
* Until Saturday afternoon.
* At 4:30 AM CDT Thursday the stage was 3.1 feet.
* Flood stage is 4.0 feet.
* Major flooding is forecast.
* Forecast...The river will rise above flood stage this morning to 
  6.2 feet this afternoon. It will then fall below flood stage 
  tomorrow afternoon to 2.6 feet and begin rising again Sunday 
  morning. It will rise to 3.4 feet Monday evening. It will then 
  fall again and remain below flood stage.
* Impact...At 6.0 feet, Major flooding can be expected. Numerous 
  roads and homes in Orange are subject to flooding. Backwater 
  flooding along Adams Bayou can be expected. Water begins to 
  approach the travel lanes on I-10.
* Flood History...This crest compares to a previous crest of 6.3 
  feet on 04/25/1913.

&&


            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Sabine River
Orange      4.0   3.1   Thu 4 am CDT 4.8   3.2   2.6          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

JPF
276 
WGUS84 KLCH 271053
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
553 AM CDT Thu Aug 27 2020

...The Flood Warning is extended for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-281100-
/O.EXT.KLCH.FL.W.0052.200827T1053Z-200830T0200Z/
/ORNT2.2.ER.200827T1039Z.200827T1200Z.200829T0200Z.NO/
553 AM CDT Thu Aug 27 2020

...The Flood Warning is now in effect until late Saturday evening...

The Flood Warning continues for
  the Sabine River Near Orange.
* From early this morning to Saturday evening.
* At 5:15 AM CDT Thursday the stage was 3.7 feet.
* Flood stage is 4.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will fall to 4.0 feet and then begin rising 
  just after midnight tonight. It will then rise again to 4.4 feet 
  early tomorrow afternoon. It will fall below flood stage early 
  this morning to 2.7 feet and then begin rising early Sunday 
  morning. It will then rise again to 3.4 feet Monday evening. It 
  will fall again and remain below flood stage.
* Impact...At 5.0 feet, Moderate flooding can be expected along the 
  river with some roads in Orange likely flooded. Back water 
  flooding can also be expected along Adams Bayou in Orange.

&&


            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Sabine River
Orange      4.0   3.7   Thu 5 am CDT 4.3   3.4   2.8          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

JPF
830 
WGUS84 KLCH 271450
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
950 AM CDT Thu Aug 27 2020

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-281500-
/O.EXT.KLCH.FL.W.0052.000000T0000Z-200830T0000Z/
/ORNT2.1.ER.200827T2239Z.200828T0000Z.200829T0000Z.NO/
950 AM CDT Thu Aug 27 2020

...The Flood Warning is now in effect until Saturday evening...

The Flood Warning continues for
  the Sabine River Near Orange.
* Until Saturday evening.
* At 9:15 AM CDT Thursday the stage was 3.9 feet.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.1 feet this evening.
* Impact...At 3.5 feet, Minor flooding of low lying areas near the 
  river can be expected.
* Impact...At 4.0 feet, Flooding of mainly secondary roads near the 
  river can be expected. Steward Road may become impassable near the 
  weigh station in Louisiana. The Louisiana weigh station is 
  flooded. Water surrounds the Louisiana and Texas welcome centers.

&&


            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Sabine River
Orange      4.0   3.9   Thu 9 am CDT 3.7   3.4   3.8          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

KLG
640 
WGUS84 KLCH 280140
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
840 PM CDT Thu Aug 27 2020

...The Flood Warning is extended for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-290145-
/O.EXT.KLCH.FL.W.0052.000000T0000Z-200830T1500Z/
/ORNT2.1.ER.200828T1108Z.200828T1200Z.200829T1500Z.NO/
840 PM CDT Thu Aug 27 2020

...The Flood Warning is now in effect until late Sunday morning...

The Flood Warning continues for
  the Sabine River Near Orange.
* Until Sunday morning.
* At 8:16 PM CDT Thursday the stage was 2.8 feet.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.1 feet tomorrow morning.
* Impact...At 4.0 feet, Flooding of mainly secondary roads near the 
  river can be expected. Steward Road may become impassable near the 
  weigh station in Louisiana. The Louisiana weigh station is 
  flooded. Water surrounds the Louisiana and Texas welcome centers.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Sabine River
Orange      4.0   2.8   Thu 8 pm CDT 3.5   3.6   3.7          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

SPL/HGX
245 
WGUS84 KLCH 281333
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
833 AM CDT Fri Aug 28 2020

...The Flood Warning is cancelled for the following rivers in 
Louisiana...Texas...

  Sabine River Near Orange

LAC019-023-TXC361-281445-
/O.CAN.KLCH.FL.W.0052.000000T0000Z-200828T1333Z/
/ORNT2.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
833 AM CDT Fri Aug 28 2020

...The Flood Warning for the Sabine River Near Orange has been 
cancelled...

The Flood Warning is cancelled for
  the Sabine River Near Orange.
* At 8:15 AM CDT Friday the stage was 3.6 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will oscillate below flood stage with a 
  maximum value of 3.9 feet Tuesday morning.

&&


            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Sabine River
Orange      4.0   3.6   Fri 8 am CDT 3.7   3.6   3.8          





&&

LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
      3001 9381

$$

CAR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Aug 25, 12:51 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Aug 25, 12:51 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1251 PM CDT Tue Aug 25 2020

.DISCUSSION...
For 08/25/20 18Z TAF Issuance

&&

.AVIATION...
Remnant circulation of Marco sliding westward through the coastal
waters this afternoon. Low BKN to OVC cloud deck spiraling around
the old center of circulation noted on visible satellite at this
time, resulting in periodic MVFR CIGS. Radar showing a little more
in terms of precipitation, but so far lightning hasn't been
noted, so opted to keep VCSH at all terminals. Included TEMPO
groups at AEX/LFT/ARA where a little more precipitation is noted,
including maybe some periodic IFR CIGS at LFT/ARA. For the
remainder of the period, opted to just go with VCSH and VFR to
MVFR CIGS. E to NE remain fairly light overnight, picking up some
by mid morning as the gradient tightens due to the approach of
Hurricane Laura. Conditions after the end of this forecast period
then expected to continually deteriorate as Hurricane Laura
advances further towards the NW Gulf.

50

&&

.PREV DISCUSSION... /issued 1040 AM CDT Tue Aug 25 2020/

DISCUSSION...
No significant changes planned to the going forecast for this
afternoon. The sfc wave associated with the remains of Marco are
moving into the sern corner of the forecast area at this time with
just a few spotty showers showing up on regional 88Ds. More
widespread convection is noted to the east of the wave over sern
LA, and this activity is progged to push wwd through the course
of the day. Inherited high POPs, especially for the ern zones,
look fine. Otherwise, just minor adjustments to the inherited
grids per obs/trends.

The primary change with Hurricane Laura this morning was the
upgrading of watches to warnings, as well as the aerial expansion
of the hurricane warnings inland to cover all of the zones
along/west of I-49. Landfall still expected somewhere in the
vicinity of the mouth of the Sabine River late Wednesday evening.
More on that this afternoon.

Updated zones already sent.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  91  73  87 /  30  70  80  80
LCH  77  89  77  89 /  40  80  80  80
LFT  77  90  78  88 /  40  80  80  80
BPT  78  90  77  90 /  40  80  80  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Storm Surge Warning for LAZ041>043-052>055-073-074.

     Hurricane Warning for LAZ027-028-030>032-041>043-052-073-074.

     Tropical Storm Warning for LAZ029-033-044-045-053>055.

     Hurricane Watch for LAZ053>055.

TX...Storm Surge Warning for TXZ215-216.

     Hurricane Warning for TXZ180-201-215-216-259>262.

GM...Hurricane Warning for GMZ430-432-450-452-470-472.

     Tropical Storm Warning for GMZ435-455-475.

     Hurricane Watch for GMZ435-455-475.

&&

AVIATION...50
Hazardous weather outlook, Aug 25, 10:45 AM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
1045 AM CDT Tue Aug 25 2020

LAZ041>043-052-073-074-TXZ215-216-261545-
Calcasieu-Jefferson Davis-Acadia-Vermilion-West Cameron-East Cameron-
Jefferson-Orange-
1045 AM CDT Tue Aug 25 2020

...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for southwest Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ053>055-261545-
Iberia-St. Mary-Lower St. Martin-
1045 AM CDT Tue Aug 25 2020

...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for south central Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GMZ430-432-450-452-470-472-261545-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
1045 AM CDT Tue Aug 25 2020

...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ262-261545-
Southern Newton-
1045 AM CDT Tue Aug 25 2020

...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ027-028-030>032-TXZ180-201-259>261-261545-
Vernon-Rapides-Beauregard-Allen-Evangeline-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-
1045 AM CDT Tue Aug 25 2020

...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana, west central Louisiana and southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ029-033-044-045-261545-
Avoyelles-St. Landry-Lafayette-Upper St. Martin-
1045 AM CDT Tue Aug 25 2020

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central Louisiana and south
central Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-455-475-261545-
Vermilion Bay-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1045 AM CDT Tue Aug 25 2020

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 10:32 AM CDTHurricane WarningLCHAllen, Beauregard, Cameron, Evangeline, Rapides, Vernon51 hr
Aug 25, 10:32 AM CDTStorm Surge WarningLCHCameron, Saint Martin54 hr
Aug 25, 10:32 AM CDTTropical Storm WarningLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more54 hr
Aug 25, 11:00 AM CDTRiver Flood WarningLCHCalcasieu21 days
Aug 25, 11:00 AM CDTRiver Flood WarningLCHCalcasieu6 days
Aug 25, 11:00 AM CDTRiver Flood WarningLCHCalcasieu70 hr
Aug 25, 11:00 AM CDTRiver Flood WarningLCHLafayette, Saint Martin, Vermilion21 days
Aug 25, 3:23 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more47 hr
Aug 25, 2:52 PM CDTRiver Flood WarningLCHHardin, Jasper, Jefferson, Orange54 hr
Aug 25, 2:53 PM CDTRiver Flood WarningLCHHardin, Jefferson, Orange4 days

Nearby

River Flood Warnings in Louisiana, 2020River Flood Warnings in Texas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.